# SDR AALA201707269041

- Difficulty date: July 22, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 68,581 hours, 25,950 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 0700
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 52,173 hours, 21,004 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED, RETURNED TO FIELD.  DURING CLIMB RECEIVED NR 1 IDG OIL LOW PRESSURE, ELECTRICAL GENERATOR NR 1 FAULT WARNING. MAINTENANCE REPLACED NR 1 ENGINE IDG PER AMM 24-21-51.
